# SDR AALA202310130892

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 30,968 hours, 13,148 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR WILL NOT OPEN. CLEANED AND LUBED AFT LEFT LAVATORY DOOR. FUNCTIONAL CHECK GOOD.
